# SDR AALA202001319005

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 15,237 hours, 6,915 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Equipment Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT BETWEEN 17000 AND 11000FT THERE WAS A VIBRATION AND GRIND  SOUND  FROM BENEATH  THE FLIGHT DECK. SIMULTANEOUSLY AN ELECTRICAL BURNING SMELL WAS EXPERIENCED IN THE COCKPIT  AND CABIN DIMINISHED OUT OF 11000 FT. REPLACED EQUIP. BLOWER FAN IAW AMM 21-26-51.
